Facebook Banner 001

Low-T injections changed my husband

Posted by
LMM618
on Feb 25 2019 at 05:08
Member since: 25 February 2019
Drug advice Back in October 2018 my husband started low-t injections and almost instantly he changed from a loving, caring husband to a jerk, insensitivity, quiet man. No matter how many times I try to tell him to stop, he’s answer (and that’s if he speaks to me) is that he will not stop.. not sure how this can be legal, for physicians or whatever kind of people that work at those low-t centers to be injecting legal drugs into people without caring about the consequences.. i’ve heard a few stories about men doing the same injections and I always get the same answer. The mood swings and changed in personality.. not sure what to do with him anymore. Has anyone heard or had an experience like this?
Low-T injections changed my husband
Reply from
SUPERSARAH
on Mar 8 2019 at 17:48
Member since: 18 October 2018
Hi I don't have any personal experience with this..... maybe his dosage is too high. Has he said why he doesn't want to stop? Maybe if you explain you don't want him to stop completely but just to have the dosage regulated so that he gets the right level so everyone is happy?

This thread has expired, but why not create your own?